# SDR 9608715517

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 ENGINE OIL QUANTITY AND PRESSURE INDICATIONS DROPPED.  ENGINE POWER WAS REDUCED TO IDLE FOR REMAINDER OF THE FLIGHT.  AIRCRAFT DIVERTED TO ATL AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE WITH A SERVICEABLE ENGINE.
